You are very wise to associate your daughter's respiratory response as a reaction to the vaccine and to begin to question your doctor's response to it. Unfortunatley doctors are not yet trained in the area of recognizing adverse vaccine reactions.
Your daughter's reaction is most likely trying to tell you something and it seems you are willing to listen.
If you are looking for concrete information on this growing topic I would highly recommend becoming a very proactive information-gathering Mom. You might want to hold off on other vaccines until you have availed yourself of some very interesting information on the perceived safety and necessity of vaccines. The bottom line is yes, they can and do cause many serious reactions and unfortunately the way most Mom's are finding out is through the experience their own children are having.
There are several very informative websites that give parents the opportunity to access real information that doctors don't pass on to their patients. You can try:
www.nvic.com (national vaccine information center)
www.marytocco.com (local Mi. Mom and expert on the subject)
Also, you may want to find a homeopath to help with the adverse respiratory reaction that your daughter is experiencing. This helped my child tremendously with his adverse reaction. Please don't give your child an antibiotic, as I just read there is an association between the administration of vaccines and subsequent antibiotics and the onset of autism.
I know this all might seem surprising, but I really hope you will take this opportunity to learn as much as you can about the impact of vaccines on your child's long-term health.